MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that while troubleshooting the jammed moving carrier on an atellica sample handler prime, the operator pinched their knuckle.The customer stated that they removed a tube from the tube characterization station (tcs) portion of the magline that prevented puck movement.The customer attempted to move pucks but while moving, two pucks stuck together.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the magline was in diagnostic state, the cse observed that two pucks were stuck together and sitting on top of the chemistry module.The cse exited diagnostics and powered off the magline.The cse verified that all obstructions were clear on the track, pulled apart the two pucks that were stuck, and returned them to the track.Further, the cse verified all gates were clear, and restarted the magline, and it entered a ready state.The atellica solution online help warns operators with a carrier pinch hazard which indicates that do not remove the carriers from the atellica magline transport.The carriers have strong magnets in the base, and handling them in close proximity to metal objects can result in a body part being pinched between the carrier and the metal object.Only authorized service personnel should handle carriers.Siemens further evaluated the event and concluded that the operator attempted to remove the carriers at the back of the system to save time in sliding the carriers along the magline track path potentially contributed to the event.When sliding the carriers along the magline track path sections, the magnetic fields between carriers repel each other, and under normal circumstances, would not snap together.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that while troubleshooting the jammed moving carrier on an atellica sample handler prime, the operator pinched their knuckle.The operator observed a tube obstructing the magline near the tube characterization station (tcs).The operator removed the tube and attempted to move the pucks away from the gates.While moving pucks through the back of the magline behind the decapper, two pucks snapped together and pinched their knuckle.This caused a small cut on their hand.The operator did not seek any medical treatment or intervention, and the operator was working fine.There are no known reports of adverse health consequences due to the event.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flander NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22165565
Report Number2432235-2025-00146
Device Sequence Number15766783
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown